Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Acne now?!?!

  1. #1
    Testify's Avatar
    Testify is offline Senior Member
    Join Date
    Jul 2003
    Location
    The Asshole Capitol
    Posts
    1,065

    Acne now?!?!

    Hey bros, I have a strange situation here. I am in week 12 of an 18 wk cycle (Eq/Tren /Test Prop), and just started getting acne. Most of it is on my chest, but I also have a little in other areas. I am, of course taking my anti-Es. It seems strange that this would pop up now . . . thoughts on this anyone?

    I am using Neutrogena body wash w/ salicylic acid, applied with a "loofa" (thanks wifey ) with some success. Just wondering if anyone else has run into something like this, or knows the reason for the odd timing of my acne outbreak . . .

  2. #2
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    Ed injects for 18 weeks...Ouch!

    But acne hits everyone at different times. Some guys during, some after, others never (the lucky bastards). Have you made any recet changes to your cycle...added compounds/dropped compounds etc?? How about stress? Is there anything stressful going on right now in your life.

  3. #3
    Testify's Avatar
    Testify is offline Senior Member
    Join Date
    Jul 2003
    Location
    The Asshole Capitol
    Posts
    1,065
    The ED injects are not too bad. The only think i dislike is when they leave a mark (when the needle passes through a blood vessel). I did just finish the Eq, but it will still be in my system for another 2 1/2 weeks . . . and I always have stress . . .

    I have noticed a lot of new body hair growth in the last month . . . maybe they are ingrown hairs? Hmmm . . .

  4. #4
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    i have just recently gotten acne on my lower back and shoulders for the first time in my life.

    oddly enough, i have not been on cycle for over 2 months and finished clomid a long time ago.

    there are countless possibilities for why it just started for you...usual's guess about stress, cycle alterations, etc. are a possibility.

    wash your sheets every few days, make sure to keep exfoliating before applying any creams, and make sure you are drinking more water.

    any recent diet changes could have triggered the onset, but you probably will never know.

    i feel your pain because my back looks like a minefield and the pool opens this weekend...

  5. #5
    ODC0717 is offline Anabolic Member
    Join Date
    Apr 2004
    Posts
    2,060
    B-5 helps too. Try 3-5g. ED througout, and even after. Adjust accordingly after cycle ends.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •